# SDR A6WA202110207986

- Difficulty date: October 20, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 46,934 hours, 45,528 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 600314719
- Part serial: NSN
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ROLLER BRACKET PN: 600-31471-9 HAS A GOUGE 0.400"L X 0.165"W X 0.020"D ON OUTSIDE EDGE OF BRACKET.  ***************AIRCRAFT REMOVED FROM SERVICE*******************  BLENDED THE DAMAGE TO A SMOOTH CONTOUR. HFEC PERFORMED WITH NO INDICATIONS. ROTO- PEENED REPAIR AREA. RESTORED PROTECTIVE FINISH. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW ASAP EA # AWAC-CRJ252-01759 REV IR DATED 11/24/2021. WORK COMPLETED ON AERSALE W/O #003472 CARD #20256 AT AERSALE CRS4AER685B.
